The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (850 KB) | Metadata | Table of Contents | ZAA summary
Volume 14, Issue 2, 1995, pp. 379–390
DOI: 10.4171/ZAA/680

Published online: 1995-06-30

A New Maximal Point Theorem

Alfred Göpfert[1] and Chr. Tammer[2]

(1) Universität Halle-Wittenberg, Germany
(2) Universität Halle-Wittenberg, Germany

The aim of our paper is to generalize the maximal point theorem of Bishop and Phelps and to apply this result to derive a new multicriteria Ekeland’s principle in a direct way by induction without making use of Ekeland’s original scalar result.

Keywords: Maximal point theorem, conical supporting point, variational principle, approximation problem

Göpfert Alfred, Tammer Chr.: A New Maximal Point Theorem. Z. Anal. Anwend. 14 (1995), 379-390. doi: 10.4171/ZAA/680